# SDR IXKA9600052

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Valve
- Part number: 106142618
- Condition: Intermittent
- Location: Right Vlv
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT ATL, FLT 73, ATL TO MCO, AIR TURN BACK DUE TO UNABLE TO PRESSURIZE ON DEPARTURE IN AUTO OR MANUAL.  TROUBLESHOT PRESSURIZATION TO INTERMITTENT FLOW CONTROL VALVE.  REMOVED AND REPLACED FLOW CONTROL VALVE PER MM 36-12-11.  PRESSURIZED A/C PER MM 21-30-00.  OPS CHECK OK.  (M)
